# SDR HAIHEEA9476

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5796S
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5164
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 350A31177120
- Condition: Pins Worn
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITS BEYOND .002" LIMITS. REPLACED WITH SERVICEABLE BLADE PINS.
